# SDR 2006UALA01660

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 59,633 hours, 9,856 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EEL STRIP ALONG LAV, FWD OF SEATS 15HJ INOP.  REPLACED EEL STRIP OPS CK GOOD.
